# SDR COMA9960159

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,796 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE FECU.
